Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 1, NWS Atlanta, GA

January 17, 2010Clarke County, Greene County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 17, 2010, 8:10 AM EST for Clarke County, Greene County, Oconee County, Georgia. It took effect at Jan 17, 2010, 9:54 AM EST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2010, 8:10 AM EST (13:10 UTC)
In effect from
Jan 17, 2010, 9:54 AM EST
Expired
Jan 19, 2010, 1:31 PM EST
In force
52 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clarke County, GA, Greene County, GA, Oconee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River near Penfield (PNFG1). The gauge peaked at 12.97 ft at Jan 18, 2010, 1:00 PM EST.

actionminormoderate101501/1701/1801/1901/20
Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WGUS42 KFFC 171310
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EST SUN JAN 17 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC059-133-219-180310-
/O.NEW.KFFC.FL.W.0001.100117T1454Z-100120T0925Z/
/PNFG1.1.ER.100117T1454Z.100118T1200Z.100120T0325Z.NO/
810 AM EST SUN JAN 17 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR PENFIELD 
* FROM THIS MORNING UNTIL LATE TUESDAY NIGHT.
* AT 745 AM SUNDAY THE STAGE WAS 10.2 FEET AND RISING RAPIDLY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY BEFORE MIDNIGHT.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.


$$
9 follow-up statements
076 
WGUS82 KFFC 171725
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EST SUN JAN 17 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC059-133-219-180725-
/O.CON.KFFC.FL.W.0001.000000T0000Z-100120T0925Z/
/PNFG1.1.ER.100117T1424Z.100118T1200Z.100120T0325Z.NO/
1225 PM EST SUN JAN 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE TUESDAY NIGHT. 
* AT 11 SUNDAY THE STAGE WAS 11.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY MONDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY NIGHT.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.

$$
877 
WGUS82 KFFC 180058
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EST SUN JAN 17 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-181458-
/O.CON.KFFC.FL.W.0003.100118T0640Z-100121T0925Z/
/MACG1.1.ER.100118T0640Z.100120T0000Z.100121T0325Z.NO/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM JUST AFTER MIDNIGHT TONIGHT UNTIL LATE WEDNESDAY NIGHT.
* AT 7 PM SUNDAY THE STAGE WAS 17 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SHORTLY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 20.9 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE ON WEDNESDAY JUST BEFORE MIDNIGHT.
* AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET 
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON MAR 16 2001.

$$

GAC059-133-219-181457-
/O.CON.KFFC.FL.W.0001.000000T0000Z-100120T0925Z/
/PNFG1.1.ER.100117T1424Z.100118T1200Z.100120T0325Z.NO/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE TUESDAY AFTERNOON. 
* AT 7 PM SUNDAY THE STAGE WAS 12.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 7 AM MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SOMETIME TUESDAY
  AFTERNOON. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.

$$

GAC217-247-180128-
/O.CAN.KFFC.FL.W.0002.000000T0000Z-100118T1800Z/
/MYRG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL FURTHER NOTICE. 
* AT 7 PM SUNDAY THE STAGE WAS 9.4 FEET...AND SLOWLY RISING.
* FORECAST TO RISE TO NEAR 10.7 FEET BY 3 AM TONIGHT...THEN BEGIN FALLING. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER IS EXPECTED TO REMAIN JUST BELOW FLOOD STAGE. AT 11 FEET...FLOOD STAGE     IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON        COUNTY.


$$
166 
WGUS82 KFFC 180106 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EST SUN JAN 17 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND
  ROCKDALE COUNTIES


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE
  COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-181458-
/O.COR.KFFC.FL.W.0003.100118T0640Z-100121T0925Z/
/MACG1.1.ER.100118T0640Z.100120T0000Z.100121T0325Z.NO/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM JUST AFTER MIDNIGHT TONIGHT UNTIL LATE WEDNESDAY NIGHT.
* AT 7 PM SUNDAY THE STAGE WAS 17 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SHORTLY AFTER MIDNIGHT TONIGHT
  AND CONTINUE TO RISE TO NEAR 20.9 FEET BY TUESDAY EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE ON WEDNESDAY JUST BEFORE MIDNIGHT.
* AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY
  OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET
  BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON MAR 16 2001.

$$

GAC059-133-219-181457-
/O.CON.KFFC.FL.W.0001.000000T0000Z-100120T0925Z/
/PNFG1.1.ER.100117T1424Z.100118T1200Z.100120T0325Z.NO/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD
* UNTIL LATE TUESDAY AFTERNOON.
* AT 7 PM SUNDAY THE STAGE WAS 12.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 7 AM MONDAY
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SOMETIME TUESDAY
  AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.

$$

GAC217-247-180128-
/O.COR.KFFC.FL.W.0002.000000T0000Z-100118T1800Z/
/MYRG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
758 PM EST SUN JAN 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL FURTHER NOTICE.
* AT 7 PM SUNDAY THE STAGE WAS 9.4 FEET...AND SLOWLY RISING.
* FORECAST TO RISE TO NEAR 10.7 FEET BY 3 AM TONIGHT...THEN BEGIN FALLING.
* FLOOD STAGE IS 11 FEET.
* THE RIVER IS EXPECTED TO REMAIN JUST BELOW FLOOD STAGE. AT 11 FEET...
  FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. SOCKWELL ROAD BEGINS
  TO FLOOD IN NEWTON COUNTY.


$$
056 
WGUS82 KFFC 180317
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EST SUN JAN 17 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-181717-
/O.EXT.KFFC.FL.W.0003.100118T0936Z-100121T1300Z/
/MACG1.1.ER.100118T0936Z.100119T1800Z.100121T0700Z.NO/
1017 PM EST SUN JAN 17 2010

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* FROM EARLY MONDAY UNTIL THURSDAY MORNING.
* AT 9 PM SUNDAY THE STAGE WAS 17 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE 
  TO RISE TO NEAR 20 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.9 FEET ON SEP 19 2004.

$$

GAC059-133-219-181716-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-100120T0000Z/
/PNFG1.1.ER.100117T1424Z.100118T1800Z.100119T1800Z.NO/
1017 PM EST SUN JAN 17 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL TUESDAY EVENING. 
* AT 9 PM SUNDAY THE STAGE WAS 12.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY MONDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY 
  AFTERNOON.
* AT 13 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON APR 9 2005.

$$
783 
WGUS82 KFFC 180949
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EST MON JAN 18 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC059-133-219-182349-
/O.CON.KFFC.FL.W.0001.000000T0000Z-100120T0000Z/
/PNFG1.1.ER.100117T1424Z.100118T1800Z.100119T1800Z.NO/
449 AM EST MON JAN 18 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL TUESDAY EVENING. 
* AT 4AM MONDAY THE STAGE WAS 12.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
  

$$
410 
WGUS82 KFFC 181622
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EST MON JAN 18 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC059-133-219-190622-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-100120T0600Z/
/PNFG1.1.ER.100117T1424Z.100119T0000Z.100120T0000Z.NO/
1122 AM EST MON JAN 18 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE TUESDAY NIGHT. 
* AT 10 AM MONDAY THE STAGE WAS 12.9 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL RISE TO NEAR 13.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.

$$
736 
WGUS82 KFFC 190210
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EST MON JAN 18 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC059-133-219-191610-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-100119T2000Z/
/PNFG1.1.ER.100117T1424Z.100118T1630Z.100119T1400Z.NO/
910 PM EST MON JAN 18 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL TUESDAY AFTERNOON. 
* AT 7PM MONDAY THE STAGE WAS 12.7 FEET...AND SLOWLY FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY 
  MORNING.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.
  

$$
430 
WGUS82 KFFC 191506
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EST TUE JAN 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

&&

GAC059-133-219-192302-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-100119T2302Z/
/PNFG1.1.ER.100117T1424Z.100118T1630Z.100119T1702Z.NO/
1006 AM EST TUE JAN 19 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL THIS EVENING. 
* AT 10 AM TUESDAY THE STAGE WAS ESTIMATED TO BE 11.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE THIS 
  AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.


$$
775 
WGUS82 KFFC 191831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EST TUE JAN 19 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

 
&&

GAC059-133-219-191901-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-100119T2302Z/
/PNFG1.1.ER.100117T1424Z.100118T1630Z.100119T1752Z.NO/
131 PM EST TUE JAN 19 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR PENFIELD 
* AT 1 PM TUESDAY THE STAGE WAS 10.9 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 17, 4:48 AM EST, 3 hours 22 minutes earlier.

Area forecast discussion, Jan 17, 4:48 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EST SUN JAN 17 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...
MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM. DRY SLOT WORKING
ITS WAY INTO THE CWA AND THIS IS PICKED UP WELL BY THE GFS/NAM. H7
LOW MOVES ACROSS NORTH GA AND THIS KEEPS THE RISK OF RAIN OVER THE
NORTHERN HALF OF THE CWA THROUGHOUT THE DAY...DIMINISHING THIS
AFTERNOON. AFTER TODAY...A WEST TO SOUTHWEST FLOW ALOFT WILL KEEP US
NEAR NORMAL ON TEMPS WITH DRY CONDITIONS THROUGH MONDAY NIGHT. THE
NEXT SYSTEM BEGINS DEVELOPING OVER THE SOUTHERN PLAINS AND PULLS
MOISTURE INTO THE SOUTHEAST EARLY THIS COMING WEEK. THE GFS IS
MORE AGGRESSIVE IN BRINGING MOISTURE INTO NORTHWEST GA TUESDAY
AFTERNOON WHILE THE NAM KEEPS US DRY. SEEING THAT THE SYSTEM IS OVER
TEXAS FEEL THE GFS IS TOO AGGRESSIVE AND WILL KEEP A DRY FORECAST ON
TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
GFS/ECMWF IN GENERAL AGREEMENT WITH THE LONG TERM. WE REMAIN IN A
WEST TO SOUTHWEST FLOW THRU MID WEEK AS ANOTHER H5 LOW MOVES OUT OF
THE DESERT SOUTHWEST AND INTO THE LOWER MISSISSIPPI VALLEY BY
WEDNESDAY NIGHT AND THURSDAY. MOISTURE WILL SPREAD OVER THE CWA
DURING THIS TIME...EXITING THURSDAY NIGHT/FRIDAY. THE H5 RIDGE
BUILDS OVER THE EASTERN U.S. FRIDAY AND SATURDAY.

&&

.AVIATION...
LIGHT SHOWERS MOVING NE AND SHOULD EXIT THE STATE BY MID DAY. LOW
CEILINGS WILL BE SLOW TO MOVE OUT AS PLENTY OF BACK SIDE MOISTURE
LINGERS OVER NORTH AND CENTRAL GA THROUGH THIS EVENING. LOOKING FOR
LIFR CEILINGS TO CONTINUE THROUGH 00Z BEFORE IMPROVING TO MVFR.
WINDS WILL START OUT OF THE E-SE TURNING TO THE SW BY 15-18Z. THEY
WILL CONTINUE TO TURN TO TH ENE BY 03-06Z MON. WIND SPEEDS WILL BE
IN THE 6-12KT RANGE THIS MORNING INCREASING INTO THE 10-15KT RANGE
THIS AFTERNOON WITH HIGHER GUST. VISIBILITIES WILL START IN THE MVFR
TO IFR RANGE THIS MORNING IMPROVING TO VFR BY 15-18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  40  64  38  64 /  60   5   0   0   5
ATLANTA         52  40  60  42  62 /  60  10   0   0   5
BLAIRSVILLE     47  34  56  32  57 /  90  20   0   0   5
CARTERSVILLE    52  37  56  34  61 /  80  10   0   0  10
COLUMBUS        58  40  63  39  66 /  30  10   0   0   5
GAINESVILLE     50  38  61  40  62 /  70  10   0   0   5
MACON           59  39  66  37  67 /  30   5   0   0   5
ROME            51  38  62  33  64 /  80  10   0   0   5
PEACHTREE CITY  54  38  61  31  62 /  60  10   0   0   5
VIDALIA         66  47  67  42  69 /  10   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jan 17, 5:14 AM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 AM EST SUN JAN 17 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
514 AM EST SUN JAN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A WEAKENING LOW PRESSURE CENTER OVER ALABAMA WILL CONTINUE MOVING
NORTHEAST INTO THE MID ATLANTIC STATES TONIGHT. SOME LIGHT
SHOWERS WILL MOVE OUT OF THE AREA BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 10:23 AM ESTRiver Flood WarningFFCNewton, Rockdale27 hr
Jan 17, 10:23 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs17 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.